Release 5 Preview #2

Detectedissue-example.xml

Clinical Decision Support Work GroupMaturity Level: N/AStandards Status: InformativeCompartments: Device, Patient, Practitioner

Raw XML (canonical form + also see XML Format Specification)

Jump past Narrative

Drug-drug interaction between prescription and medication statement (id = "ddi")

<?xml version="1.0" encoding="UTF-8"?>

<DetectedIssue xmlns="http://hl7.org/fhir">
  <id value="ddi"/> 
  <text> 
    <status value="generated"/> 
    <div xmlns="http://www.w3.org/1999/xhtml">
      <p> <b> Severity: High</b>  - Risk of internal bleeding</p> 
      <p> Those who take acetaminophen along with the widely used blood-thinning drug warfarin may
         face the risk of serious internal bleeding. People on warfarin who take acetaminophen
         for at least seven days in a row should be closely watched for bleeding.</p> 
      <ul> 
        <li> <a href="MedicationUsage/tylenol">500 mg Acetaminophen tablet 1/day, PRN since 2010</a> </li> 
        <li> <a href="MedicationRequest/warfarin">Warfarin 1 MG TAB prescribed Jan. 5, 2014</a> </li> 
      </ul> 
      <p> Mitigation: Jan 5, 2014 by Dr. Adam Careful: </p> 
      <p> Asked patient to discontinue regular use of Tylenol and to consult with clinician if they
         need to resume to allow appropriate INR monitoring</p> 
    </div> 
  </text> 
  <status value="final"/> 
  <code> 
    <coding> 
      <system value="http://terminology.hl7.org/CodeSystem/v3-ActCode"/> 
      <code value="DRG"/> 
      <display value="Drug Interaction Alert"/> 
    </coding> 
  </code> 
  <severity value="high"/> 
  <identifiedDateTime value="2014-01-05"/> 
  <author> 
    <reference value="Device/software"/> 
  </author> 
  <implicated> 
    <reference value="MedicationUsage/example001"/> 
    <display value="500 mg Acetaminophen tablet 1/day, PRN since 2010"/> 
  </implicated> 
  <implicated> 
    <reference value="MedicationRequest/medrx0331"/> 
    <display value="Warfarin 1 MG TAB prescribed Jan. 15, 2015"/> 
  </implicated> 
  <detail value="Risk of internal bleeding.  Those who take acetaminophen along with the widely used blood-thinning
   drug warfarin may face the risk of serious internal bleeding. People on warfarin who take
   acetaminophen for at least seven days in a row should be closely watched for bleeding."/> 
  <mitigation> 
    <action> 
      <coding> 
        <system value="http://terminology.hl7.org/CodeSystem/v3-ActCode"/> 
        <code value="13"/> 
        <display value="Stopped Concurrent Therapy"/> 
      </coding> 
      <text value="Asked patient to discontinue regular use of Tylenol and to consult with clinician if they
       need to resume to allow appropriate INR monitoring"/> 
    </action> 
    <date value="2014-01-05"/> 
    <author> 
      <reference value="Practitioner/example"/> 
      <display value="Dr. Adam Careful"/> 
    </author> 
  </mitigation> 
</DetectedIssue> 

Usage note: every effort has been made to ensure that the examples are correct and useful, but they are not a normative part of the specification.